| Model Number |
MMT-723LNAL |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Computer Software Problem (1112); Mechanical Problem (1384); Loss of Data (2903)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump had multiple insulin pump error alarms.Insulin pump also had motor error alarm.Customer reported that they were able to clear the alarms and able to rewind the insulin pump.Drive support cap was normal.Unexpected restart alarm was recurring during normal insulin pump use.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.